Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Itching in the thighs and testicles. Need medication

hi m Nilesh. i have a itching problem on my inner thigh & testis. Its use to repeat every after 3-4 month. But after using anti fungal cream its vanish for 2-3 months. But now from 2-3 days its so harsh that i found red circle on my both inner thigh & testis joint . There is so much of itching even I m unable to walk properly because of friction between thigh & testis. Please advice me for same ASAP. Thanks.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hello dear,
it is definitely fungal infection.
The point to be remembered in fungal infection is that cream to be applied for at least a month even if lesions are not there. You will get a relief with this
thank you
Answered: Tue, 19 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor